# SDR R61A2022032200208

- Difficulty date: March 8, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 34,618 hours, 26,557 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: 17038004447
- Part serial: 0000198204
- Condition: Cracked
- Location: Zone 400
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #2 AFT INBD PYLON LUG CRACKED. REPAIRED #2 PYLON IAW ETD2022-170-008394 REV A   ALSO REF VP-009415-2022 N/R #10 AND #13 FOR WORKED PERFORMED. PYLON WILL BE INSTALLED AT SDF.
